Does Accutane Affect Menstrual Cycles?
- Asked by claire_1205
- 8 months ago
I'm 15, have been taking 20mg Accutane for about 8 weeks now and my period is late. It's supposed to start on 1st April, but it didn't. I'm not pregnant or anything so I thought it's got to do with Accutane. Should I keep taking Accutane or stop? Thanks in advance.
Accutane and menstrual cycles
20mg of Accutane shouldn't affect your menstrual cycle. If you are certain you aren't pregnant, it could just be an irregular period. You should be on two forms of birth control if you're taking Accutane, or be abstinent. Those are the only options if you are a female of childbearing potential.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.